# SDR AALA201707079016

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 51,403 hours, 20,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT DOOR EXIT IDENTIFIER LENS ASSY RETAINER CLIPS BROKEN.  REPLACED EXIT SIGN IDENTIFIER ASSY IAW/AMM 33-51-01 SIGN POS CKD NML.
